Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Rashes in the groin area, reddish bumps. STD?

i have a rash on my inner thigh and groin area, its slightly red with white acne-like bumps and only in the areas where things rub together, i know for a fact its not std as im a virgin still.. i do work alot and most physical work so sweating is a constant even outside in the dead of winter.. its quite painful when i walk and itches a bit, ive tried baby powder to take down the moisture and i already wear boxers and i really would like to know what i can to about this rather annoying problem, please help doc!
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.

It may be either a hair folliculitis or an intertrigo doe to excessive sweating or moisture of your thigh region.
For hair folliculitis, you have to take a course of antibiotic and to use an antiseptic soap.
For intertrigo, you have to cut short your walking habits, wearing cotton clothes, application of steroid creams will help you.
You better have a consultation with a Dermatologist.He/she will help you in this regard.
Get well soon.
Dr. S.Murugan
Answered: Sun, 31 Mar 2013
I find this answer helpful
General Surgeon Dr. Hari Charan Perigela's  Response
It is Fungal infection.
Please use Ointment containing Clotrimazole and Corticosteroid Betamethasone.
It will come down.
Nothing to worry
Wish you good health
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor